# SDR REXA2022082201922

- Difficulty date: August 5, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 30,028 hours, 21,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR SURROUND STRUCTURE HAS CORROSION ON FWD LEFT HAND I/B INTERCOSTAL AT FS364	FOUND TO BE OUT OF LIMITS. REPLACED WITH NEW.
